# SDR AWXA9800216

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 2700 · Flight Control System
- Part: Elac
- Part number: 3945122502
- Condition: Malfunctioned
- Location: E & E Compt
- Part time: 19,716 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP EXTENSION POS 1 TO POS 2 AND POS 2 TO POS 3 AIRCRAFT ROLLED SHARPLY L/R SHORT DURATION ROLL.  REPLACED BOTH ELAC COMPUTERS PER 27-93 AND TESTED PER 27-93-00, OK FOR SERVICE.
